# SDR HNAA2024091800829

- Difficulty date: July 25, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 52,661 hours, 50,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2037 CTR FUSE IV, RH GUSSET CORRODED BTW FR59-61.  R & R GUSSET IAW SRM 51-40-02
